# SDR AALA202403183196

- Difficulty date: March 2, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 61,595 hours, 37,655 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347210220000
- Condition: Corroded
- Location: Frm 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CABIN FLOOR STRUCTURE INBOARD UPPER AT FR 68, BETWEEN -Y1132 AND -Y1162. REPLACED SPLICE PER SRM 51-72-11.
